American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Persi Diaconis. The Markov chain Monte Carlo revolution. Bull. Amer. Math. Soc. 46 (2009) 179-205. MR 2476411.
Abstract, references, and article information   
View Article: PDF

[2] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1